Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 209-228

A survey of partial differential equations with piecewise continuous arguments

1Department of Mathematics, University of Texas-Pan American, Edinburg, Texas 78539, USA
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 9 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some work is described and new topics are posed on initial and boundary-value problems for partial differential equations whose arguments have intervals of constancy. These equations are of considerable theoretical and applied interest.